Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 263690, 11 pages
http://dx.doi.org/10.1155/2014/263690
Research Article

Antiperiodic Problems for Nonautonomous Parabolic Evolution Equations

1Department of Applied Mathematics, Guangdong University of Foreign Studies, Guangzhou 510420, China
2Department of Mathematics, Xiangtan University, Xiangtan, Hunan 411105, China

Received 10 April 2014; Accepted 4 May 2014; Published 22 May 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2014 R. N. Wang and Y. Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. N. Wang and Y. Zhou, “Antiperiodic Problems for Nonautonomous Parabolic Evolution Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 263690, 11 pages, 2014. https://doi.org/10.1155/2014/263690.